# SDR DALA2023081706694

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,704 hours, 25,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 DOOR 1R HARD TO ARM. CORRECTIVE ACTION: REMOVED FOD FROM DOOR GIRT BAR. ALL OPS NRML. A/C OK FOR SVC AND SECURED DOOR COVER LANYARD. ALL OPS NRML PER B757-200 AMM 52-12. (4634782)
